PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started
medicine

Delcon Plus Tablet

share
By VERITAZ HEALTHCARE LTD
10 Tablet(s) in Strip
35.96*
MRP 43.85
15% OFF
3% EXTRA
Inclusive of all taxes
Non ReturnableRead More
safety
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Phenylephrine(10.0 Mg) + Chlorpheniramine / Chlorphenamine(2.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
therapy
Therapeutic classification
COUGH COLD PREPARATION

Medical Description

Delcon Plus Tablet contains a combination of three medicines - Chlorpheniramine, Paracetamol and Phenylephrine. Paracetamol is an antipyretic and analgesic, Chlorpheniramine is an anti-allergic and Ph...
Read more
    Uses
    Contraindications
    Side effects
    Precautions and Warnings
    Mode of Action
    Directions for Use
    Interactions
    Storage and disposal
    Dosage
    FAQs
    References
    Quick Summary
uses

Uses of Delcon Plus Tablet

Delcon Plus Tablet is used to treat cough, cold along with fever.
contraindications

Contraindications of Delcon Plus Tablet

  • If you are allergic to Paracetamol, Chlorpheniramine and Phenylephrine or any of the ingredients of Delcon Plus Tablet.
  • If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
  • If you are pregnant or breastfeeding.
sideEffects

Side effects of Delcon Plus Tablet

There are very rare chances of getting side effects with Delcon Plus Tablet. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.
precautionsAndWarnings

Precautions and Warnings of Delcon Plus Tablet

pregnancy

Pregnancy

Q:
Can I take Delcon Plus Tablet during pregnancy?
A:
A pregnant woman should take Delcon Plus Tablet only if prescribed by a doctor. Your doctor will tell you about the use of this medicine after assessing the benefits and need. Do not self medicate.
breastfeeding

Breast Feeding

Q:
Can I take Delcon Plus Tablet while breastfeeding?
A:
Delcon Plus Tablet should be taken while breastfeeding only under doctor's recommendation. Refrain from self-medication.
driving

Driving

Q:
Can I drive if I have consumed Delcon Plus Tablet?
A:
It is advised not to drive or operate any machinery after taking this medicine. Delcon Plus Tablet may cause sedation, thus avoid driving or using machines when you are on treatment with this tablet.
alcohol

Alcohol

Q:
Can I consume alcohol with Delcon Plus Tablet?
A:
Avoid alcohol intake when taking this medicine.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You experience any skin rashes & allergic symptoms after taking this tablet, discontinue and consult a doctor.
  • You have a history of severe allergic reactions.
  • You are taking any other medicines containing paracetamol.
  • You have a kidney or liver problem.
  • You are suffering from diabetes mellitus or hyperthyroidism.
  • You have heart conditions such as high blood pressure or heart failure problems.
  • You have epilepsy and you experience frequent fits and tremors.
  • You are suffering from an eye condition of increased pressure inside your eyes called closed-angle glaucoma.
modeOfAction

Mode of Action of Delcon Plus Tablet

How Does It Work?

  • Delcon Plus Tablet works by the combined action of its three components- Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins which is responsible for the pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
directionsForUse

Directions for Use of Delcon Plus Tablet

  • Delcon Plus Tablet should be taken as directed by your doctor. Swallow it whole with a glass of water.
  • It would be best if you take it at a fixed time for optimal results and you should not consume it more than that prescribed by your doctor.
interactions

Interactions of Delcon Plus Tablet

Interactions with other medicines

  • Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions l...
    Read more
  • Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.
  • Discuss with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible interactions.
storageAndDisposal

Storage and disposal of Delcon Plus Tablet

  • Store Delcon Plus Tablet below 30⁰C in a cool and dry place.
  • Keep it out of reach of children and pets.
dosage

Dosage of Delcon Plus Tablet

Overdose

If you think you have taken too much of Delcon Plus Tablet and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest hospit...
Read more

Missed a Dose

If you missed any dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a double dose to compen...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Is Delcon Plus Tablet safe for patients having high blood pressure?

A: Delcon Plus Tablet is not recommended for patients having high blood pressure. Consult a doctor immediately.

Q: Does Delcon Plus Tablet cause drowsiness?

A: Yes, Delcon Plus Tablet can cause drowsiness, avoid driving or doing any work which requires concentration and attention.

Q: Can Delcon Plus Tablet be used for running nose?

A: Yes, Delcon Plus Tablet can be used for temporary relief from runny nose due to seasonal allergies.

modeOfAction

Quick Summary

Offer Price₹35.96
You Save₹7.89 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsPhenylephrine(10.0 Mg),Chlorpheniramine / Chlorphenamine(2.0 Mg),Paracetamol / Acetaminophen(325.0 Mg)
UsesCough, cold, fever
Side effectsRapid heartbeat, headache, palpitations, dizziness, weakness
Last Updated on: 27 Mar 2021 | 07:20 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.